English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Structure of the tensor product semigroup

MPS-Authors
/persons/resource/persons235527

Kapovich,  Michael
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kapovich, M., & Millson, J. J. (2006). Structure of the tensor product semigroup. Asian Journal of Mathematics, 10(3), 493-540.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2BF1-C
Abstract
There is no abstract available